Skip to content
isis1129 posted:
The past few doctors visits my blood pressure has been on the high side. Coincidently, I noticed that it started around the same time I started taking birth control. Is it possible that the birth control can have had an effect on my blood pressure, or is it just a weird coinsidence?
BillH99 responded:
Ask your pharmacists about this.
Haylen_WebMD_Staff responded:
Hi isis1129,

Here's an article with lots of information including those likely to develop high blood pressure: Causes of High Blood Pressure

Women who take birth control are on the list! Please discuss the pros and cons of taking your birth control in relation to your blood pressure with your doctor.


Helpful Tips

Blood pressure
I would like to know what couph medicine I can take with out my blood pressure going up. My dr gave me a inhaler, but sometimes it's not ... More
Was this Helpful?
6 of 11 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center